This article is cited in 2 scientific papers (total in 2 papers)
Projective representations of finite groups over number rings
L. F. Barannik, P. M. Gudivok
We solve the problem of finding the number $n(R,G)$ of nondecomposable projective representations of a finite group $G$ over the ring $R$ of all integers of a finite extension $F$ of the field of rational $p$-adic numbers $Q$. Also we clear up the question as to when all indecomposable projective $R$-representations of a group $G$ are realized by left ideals of crossed group rings of the group $G$ and the ring $R$. We note that for ordinary $R$-representations of a group $G$ the problem of the finiteness of the number $n(R,G)$ was investigated by S. D. Berman, I. Reiner, A. Heller, H. Yacobinski and one of the authors of the present article.
Bibliography: 30 titles.
PDF file (2268 kB)
Mathematics of the USSR-Sbornik, 1970, 11:3, 391–410
MSC: 20C25, 20C05, 20G25, 20C11, 13M10
L. F. Barannik, P. M. Gudivok, “Projective representations of finite groups over number rings”, Mat. Sb. (N.S.), 82(124):3(7) (1970), 423–443; Math. USSR-Sb., 11:3 (1970), 391–410
Citation in format AMSBIB
\by L.~F.~Barannik, P.~M.~Gudivok
\paper Projective representations of finite groups over number rings
\jour Mat. Sb. (N.S.)
\jour Math. USSR-Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
P. M. Gudivok, “On the number of indecomposable integral $p$-adic representations of crossed group rings”, Math. USSR-Sb., 20:1 (1973), 27–51
L. F. Barannik, P. M. Gudivok, “Crossed group rings of finite groups and rings of $p$-adic integers with finitely many indecomposable integral representations”, Math. USSR-Sb., 36:2 (1980), 173–194
|Number of views:|